BibTeX record journals/pami/LiXX12

download as .bib file

@article{DBLP:journals/pami/LiXX12,
  author    = {Shiqi Li and
               Chi Xu and
               Ming Xie},
  title     = {A Robust O(n) Solution to the Perspective-n-Point Problem},
  journal   = {{IEEE} Trans. Pattern Anal. Mach. Intell.},
  volume    = {34},
  number    = {7},
  pages     = {1444--1450},
  year      = {2012},
  url       = {https://doi.org/10.1109/TPAMI.2012.41},
  doi       = {10.1109/TPAMI.2012.41},
  timestamp = {Sat, 19 Oct 2019 19:58:03 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/pami/LiXX12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics